# SDR AMTA200300495

- Difficulty date: April 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 EMERGENCY EXIT SIGN ABOVE FLOOR IS BROKEN.  REPLACED EXIT LIGHT ASSEMBLY.  CHECK GOOD.  REF MM 33-50-00.  (M)
